# SDR AALA2009061900002

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N7546
- Make and model: Scwzer SGS233A
- Aircraft serial: 176
- Aircraft time: 55,997 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FOR ROWS 9 TO 15 INOPERATIVE.  REPLACED MODULE FOR EMERGENCY LIGHTS AT ROWS 9 TO 15.
